Alert archive / North Carolina / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Raleigh, NC
NWS Raleigh, NC issued this areal flood warning at Aug 25, 2012, 11:58 AM EDT for Halifax County, North Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2012, 11:58 AM EDT (15:58 UTC)
- Expired
- Aug 25, 2012, 4:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Halifax County, NC
The radar
The Norfolk radar (KAKQ), 88 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
928
WGUS42 KRAH 251558
FLWRAH
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1158 AM EDT SAT AUG 25 2012
NCC083-252015-
/O.NEW.KRAH.FA.W.0002.120825T1558Z-120825T2015Z/
/00000.0.MC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-
1158 AM EDT SAT AUG 25 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTH CENTRAL HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 415 PM EDT
* AT 1150 AM EDT LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT
FLOODED ROADS...CREEKS AND STREAMS ACROSS NORTHERN HALIFAX COUNTY...
PRIMARILY IN AND NEAR ROANOKE RAPIDS. INTERSTATE 95 REMAINS CLOSED
BECAUSE OF FLOODING ALONG CHOCKOYOTTE CREEK. SPOTTERS HAVE REPORTED
UP TO 11.5 INCHES OF RAIN NEAR ROANOKE RAPIDS.
THE RAIN HAS ENDED BUT IT WILL BE SEVERAL HOURS FOR CREEKS AND
STREAMS TO RECEDE. SEVERAL ROADWAYS ARE REPORTED TO BE WASHED OUT
AND DRIVERS NEED TO BE ALERT FOR RAPIDLY CHANGING ROAD CONDITIONS.
* LOCATIONS THREATENED WITH FLOODING INCLUDE HALIFAX...ROANOKE
RAPIDS...ROSEMARY...SOUTH WELDON AND WELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATCH FOR ROADS WHICH HAVE BEEN COMPLETELY WASHED OUT BY FLOOD
WATERS. DRIVE SLOWLY BECAUSE WASH OUTS WILL BE DIFFICULT TO SEE. YOUR
CAR MAY FALL INTO THE WASH OUT...AND COULD BE SWEPT AWAY BY THE
FLOOD.
DURING HEAVY RAIN EVENTS...SEVERE URBAN FLOODING CAN OCCUR IN AREAS
SUCH AS UNDERPASSES...AND LOW AREAS WHERE WATER TENDS TO COLLECT. DO
NOT LET YOUR CHILDREN PLAY NEAR SMALL STREAMS OR FLOODED DRAINAGE
DITCHES AND STORM SEWERS.
&&
LAT...LON 3651 7781 3648 7776 3649 7773 3649 7764
3645 7762 3641 7754 3637 7754 3635 7758
3630 7755 3629 7762 3637 7776 3641 7790
3649 7791 3651 7790
$$
BLAES2 follow-up statements
655
WGUS82 KRAH 251845
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT SAT AUG 25 2012
NCC083-252015-
/O.CON.KRAH.FA.W.0002.000000T0000Z-120825T2015Z/
/00000.0.MC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-
245 PM EDT SAT AUG 25 2012
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTH
CENTRAL HALIFAX COUNTY...
AT 230 PM EDT LOCAL LAW ENFORCEMENT OFFICIALS REPORT THAT FLOODING
CONDITIONS ARE IMPROVING ACROSS HALIFAX COUNTY. FLOODED STREAMS AND
CREEKS CONTINUE TO RECEDE ACROSS NORTHERN HALIFAX COUNTY AND URBAN
FLOODING IN ROANOKE RAPIDS AND SCOTLAND NECK HAS ABATED. SOME CREEKS
REMAIN OUT OF THEIR BANKS INCLUDING THE CHOCKOYOTTE CREEK WHICH
CONTINUES TO FLOOD INTERSTATE 95 AND BLOCKS TRAFFIC.
CONDITIONS ARE EXPECTED TO CONTINUE TO IMPROVE THIS AFTERNOON WITH
NEARLY ALL OF THE STREAMS AND CREEKS EXPECTED TO RECEDE INTO THEIR
BANKS TOWARD SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
TO FLOODING.
&&
LAT...LON 3635 7758 3638 7775 3650 7786 3651 7781
3648 7776 3649 7773 3649 7764 3645 7762
3641 7754 3637 7754
$$
BLAES068
WGUS82 KRAH 252012
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
412 PM EDT SAT AUG 25 2012
NCC083-252021-
/O.EXP.KRAH.FA.W.0002.000000T0000Z-120825T2015Z/
/00000.0.MC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-
412 PM EDT SAT AUG 25 2012
...THE FLOOD WARNING WILL EXPIRE AT 415 PM EDT FOR NORTH CENTRAL
HALIFAX COUNTY...
WATER LEVELS HAVE RECEDED ACROSS THE ROANOKE RAPIDS AREA PER REPORTS
FROM LOCAL OFFICIALS. THEREFORE THE FLOOD WARNING WILL BE ALLOWED TO
EXPIRE AT 415 PM EDT.
LAT...LON 3635 7758 3638 7775 3650 7786 3651 7781
3648 7776 3649 7773 3649 7764 3645 7762
3641 7754 3637 7754
$$
WSSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this areal flood warning went out at Aug 25, 9:46 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 25, 9:46 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 946 AM EDT SAT AUG 25 2012 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL LIFT SLOWLY NORTH UP THE NC COAST TODAY...BEFORE DISSIPATING OVERNIGHT. HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE AREA ON SUNDAY AND LINGER INTO MONDAY. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 945 AM SATURDAY... TODAY: FLASH FLOOD WARNING REMAINS IN EFFECT THROUGH 1230 PM FOR NORTHERN HALIFAX COUNTY. FLOODING IS STILL ONGOING AT THIS TIME. CURRENT RADAR REFLECTIVITIES SHOW THE RAIN HAS MOVED OUT OF THE AREA...AND ADDITIONAL FLOODING IS NOT EXPECTED. 12Z UPPER AIR ANALYSIS SHOWS THE LOW EXTENDING UP THROUGH 500 MB OVER THE NC/VA BORDER... WHICH MATCHES UP WELL WITH RADAR BASE REFLECTIVITIES. SURFACE LOW PRESSURE OVER NC COAST AS OF 14Z. THE HEAVY RAIN ASSOCIATED WITH THIS LOW PRESSURE SYSTEM HAS MOVED NORTH OUT OF OUR AREA...HOWEVER SOME LIGHT RAIN IS STILL POSSIBLE ACROSS THE NORTHERN PIEDMONT OF NC THROUGH EARLY THIS AFTERNOON WITH THE NE RETURN FLOW. CLOUD COVER WILL LIKELY STICK AROUND...WITH SOME OCCASIONAL BREAKS...THROUGH THIS AFTERNOON. LOCATIONS IN THE NORTH AND NORTHEAST WILL SEE LOWER MAX TEMPS TODAY WHERE CLEARING HAS BEEN AT A MINIMUM. THE SURFACE LOW IS EXPECTED TO CONTINUE MOVING NORTH ALONG THE EAST COAST THIS AFTERNOON...HOWEVER THE 850 MB LOW SHOULD LINGER OVER SOUTHERN VA. PREVIOUS DISCUSSION FOLLOWS... TODAY AND TONIGHT: SURFACE LOW PRESSURE NEAR CAPE LOOKOUT WILL TRACK SLOWLY NORTH UP THE NC COASTLINE TODAY...WEAKENING AS IT DOES SO WITH LEFT BEHIND INVERTED SFC TROUGH DISSIPATING LATE TONIGHT/EARLY SUNDAY. STRONG LOW-LEVEL MOISTURE FLUX CONVERGENCE FEED BY THE 20 TO 25KTS OF EASTERLY-NORTHEASTERLY ATLANTIC MARITIME FLOW... WILL CONTINUE TO SUPPORT A BAND OF MODERATE TO HEAVY RAIN SHOWERS ACROSS EASTERN AND CENTRAL NC THROUGH THIS MORNING...THAT WITH TIME...WILL SHIFT NORTH WITH THE SURFACE LOW AND MID/UPPER LEVEL CYCLONIC CIRCULATION. EXPECT RAIN CHANCES TO START TO DIMINISH FROM SOUTH TO NORTH ACROSS THE AREA AFTER DAYBREAK...WITH THE BEST PRECIP CHANCES SHIFTING NORTHWARD/NNE INTO VIRGINIA BY AFT/EVE. THE DELIBERATE DEPARTURE OF RAIN AND LOW CLOUD COVER WILL GREATLY TEMPER DAYTIME HIGHS...ESPECIALLY ACROSS THE NORTHERN PIEDMONT AND NE COASTAL PLAIN. HIGHS RANGING FROM THE MID 70S NE TO LOWER/MID 80S SW. PRECIP CHANCES 50-60% FAR NE TO 20% JUST SW OF THE TRIANGLE... DECREASING FROM SW-NE DURING THE AFTERNOON...WITH DRY CONDITIONS AOA SUNSET. OVERNIGHT LOWS IN THE LOWER TO MID 60S. SUNDAY AND SUNDAY NIGHT: SURFACE RIDGE AXIS WILL EXTEND SOUTHWESTWARD INTO THE CAROLINAS FROM THE OFFSHORE SURFACE HIGH OFF THE SOUTHERN NEW ENGLAND COAST. MEANWHILE...THE FILLING UPPER LOW OVER VIRGINIA WILL LEAVE BROAD MID/UPPER LEVEL TROUGHINESS OVER THE CAROLINAS. DAYTIME HEATING COULD TRIGGER AN ISOLATED SHOWER...BUT OTHERWISE THERE IS NOT A WHOLE LOT TO SUPPLY ANY LIFT AND PLAN TO KEEP FORECAST DRY. SHOULD FINALLY SEE FULL COMPLIMENTS OF SUN ON SUNDAY...PUTTING DAYTIME HIGHS FIRMLY IN THE MID 80S. LOWS SUNDAY NIGHT IN THE MIDDLE 60S. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 300 AM SATURDAY... ON MONDAY...SURFACE HIGH PRESSURE WILL SHIFT FURTHER OFFSHORE AS AN UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT MOVE INTO THE MS VALLEY. THIS WILL RESULT IN OUR LOW LEVEL FLOW RETURNING TO A SOUTHERLY DIRECTION AND THIS WILL RESULT IN A GRADUAL INCREASE IN MOISTURE THROUGH THE PERIOD AS IT IS PULLED UP FROM THE GULF WHERE ISAAC IS PROGGED TO RESIDE. IN FACT PWAT VALUES ARE PROGGED TO INCREASE FROM BELOW 1.5 INCHES ON MONDAY TO OVER 2 INCHES BY LATE TUESDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE CWA. THIS WILL RESULT IN A UPWARD TREND IN POPS THROUGH THE SHORT TERM PERIOD. WILL CONTINUE TO SHOW SLIGHT CHANCE POPS ON MONDAY...MAINLY ACROSS THE EAST WHERE THE BEST INSTABILITY (ALTHOUGH IT IS WEAK) AND MOISTURE WILL BE LOCATED. BY TUESDAY...PRECIP CHANCES WILL CONTINUE TO TREND UPWARD AS THE AFOREMENTIONED TROUGH AND ASSOCIATED SURFACE FRONT MOVE FURTHER EAST AND MOISTURE CONTINUES TO INCREASE. INSTABILITY AND SHEAR WILL STILL BE RATHER MODEST AND THEREFORE AM NOT EXPECTING MUCH OF A SEVERE THREAT EITHER DAYS. HIGHS ON MONDAY WILL BE IN THE UPPER 80S...WITH SLIGHTLY LOWER TEMPS ON TUESDAY AS CLOUDS AND PRECIP CHANCES INCREASE...GENERALLY MID TO UPPER 80S. OVERNIGHT LOWS WILL GENERALLY BE IN UPPER 60S TO LOWERS 70S. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 300 AM SATURDAY... LOTS OF UNCERTAINTY REMAINS IN THE LONG TERM PERIOD AS MUCH OF OUR WEATHER WILL ULTIMATELY DEPEND ON THE TRACK OF ISAAC AND ITS EVENTUAL REMNANTS. THE OFFICIAL NATIONAL HURRICANE CENTER TRACK HAS ISAAC MAKING LANDFALL NEAR THE WESTERN FLORIDA PANHANDLE ON TUESDAY. HOWEVER...THE GFS CONTINUES TO BE THE FASTEST WITH THE PROGRESSION OF ISAAC AND THIS WOULD ALLOW IT TO INTERACT MORE WITH THE AFOREMENTIONED UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT. AS A RESULT...THE GFS ALSO CONTINUES TO BE MOST AGGRESSIVE WITH ITS EASTWARD PROGRESSION OF THE REMNANTS OF ISAAC...WHICH WOULD HAVE MORE OF AN IMPACT ON CENTRAL NC. (ALTHOUGH...THE LAST RUN HAS BACKED OFF ON THIS AND DOES NOT PULL IT EASTWARD AS QUICKLY). THE ECMWF IS SLIGHTLY SLOWER WITH THE PROGRESSION OF ISAAC AND SHOWS THE UPPER LEVEL TROUGH ALREADY BEING OFFSHORE AS ISAAC MAKES LANDFALL ALONG THE CENTRAL GULF COAST. THIS SCENARIO TAKES THE REMNANTS FURTHER NORTH BEFORE BEING PULLED EASTWARD LATER IN THE WEEK AS IT IS PICKED UP BY THE NEXT TROUGH. REGARDLESS...IT APPEARS CENTRAL NC IS ON TRACK TO HAVE AN UNSETTLED WEATHER PATTERN THROUGH THE LONG TERM PERIOD. WILL CARRY CHANCE POPS THROUGHOUT THE ENTIRE LONG TERM...WITH THE LIKELIHOOD OF HIGHER POPS BEING NEEDED AT SOME POINT DURING THE PERIOD AS THE TRACK OF ISAAC BECOMES BETTER AGREED UPON. MAX TEMPS WILL GENERALLY BE IN THE LOW TO MID 80S...WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S THROUGHOUT THE PERIOD. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... AS OF 740 AM SATURDAY... AN AREA OF LOW PRESSURE OVER NC WILL CONTINUE TO LIFT SLOWLY NORTHWARD INTO VA THIS AFTERNOON. AREA OF RAIN ASSOCIATED WITH THE LOW PRESSURE HAS ALREADY STARTED TO LIFT NORTH OUT OF THE AREA. AS THE RAIN SHIELD CONTINUES TO PULL OUT...EXPECT A RETURN TO VFR CONDITIONS ACROSS THE AREA BY 15Z WITH CLOUD BASES BETWEEN 5 TO 8 KFT THROUGHOUT MUCH OF THE DAY. HIGH PRESSURE WILL BUILD EAST TOWARD THE COAST TONIGHT AND INTO SUNDAY. MAY SEE A PERIOD OF IFR/LIFR VISIBILITY/STRATUS EARLY SUNDAY MORNING...OTHERWISE VFR CONDITIONS EXPECTED SUNDAY THROUGH TUESDAY. THE FORECAST AFTER TUESDAY WILL BE BASED ON THE EVENTUAL MOVEMENT OF TROPICAL CYCLONE ISAAC. AVIATION INTERESTS...ESPECIALLY THOSE WITH PLANS TO TRAVEL SOUTH FROM CENTRAL NC AFTER SUNDAY...ARE ADVISED TO MONITOR THE PROGRESSION AND PROBABLE TRACK OF ISAAC. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM...KC/CBL SHORT TERM...KRR LONG TERM...KRR AVIATION...CBL
Hazardous weather outlook, Aug 25, 3:53 AM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 353 AM EDT SAT AUG 25 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-260800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 353 AM EDT SAT AUG 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RESIDENTS OF CENTRAL NORTH CAROLINA ARE ENCOURAGED TO MONITOR THE LATEST FORECAST INFORMATION FOR TROPICAL CYCLONE ISAAC. FORECASTS ARE AVAILABLE AT HTTP://WWW.NHC.NOAA.GOV
In the hours before
Local storm report, Aug 25, 8:09 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
809 AM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD SCOTLAND NECK 36.12N 77.42W
08/25/2012 HALIFAX NC 911 CALL CENTER
EAST 7TH STREET AND PARK AVENUE IN SCOTLAND NECK
FLOODED.
&&
EVENT NUMBER RAH1200887
BLAESLocal storm report, Aug 25, 8:58 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
858 AM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HEAVY RAIN 2 NNW ROANOKE RAPIDS 36.48N 77.67W
08/25/2012 M11.50 INCH HALIFAX NC EMERGENCY MNGR
11.50 INCHES OF RAIN REPORTED AT RAPN7.
&&
EVENT NUMBER RAH1200888
BLAESLocal storm report, Aug 25, 9:59 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
959 AM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 1 NNW SOUTH WELDON 36.42N 77.63W
08/25/2012 HALIFAX NC 911 CALL CENTER
ONE LANE OF I-95 FLOODED NEAR MILE MARKER 172.5 AS
WATER ON CHOCKOYETTE CREEK RISES UP OVER A BRIDGE.
REPORT VIA WEBEOC.
&&
EVENT NUMBER RAH1200889
BLAESLocal storm report, Aug 25, 10:04 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1004 AM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ROANOKE RAPIDS 36.45N 77.65W
08/25/2012 HALIFAX NC 911 CALL CENTER
NUMEROUS ROADS FLOODED IN ROANOKE RAPIDS WITH FLOODING
IN NUMEROUS RESIDENCES AND BUILDINGS. EVACUATION SHELTER
CURRENTLY HAS 52 PEOPLE REGISTERED.
&&
EVENT NUMBER RAH1200890
BLAESLocal storm report, Aug 25, 11:26 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1126 AM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD ROANOKE RAPIDS 36.45N 77.65W
08/25/2012 HALIFAX NC EMERGENCY MNGR
OFFICIALS REPORT 80 HOMES WITH WATER DAMAGE...10-12
STRETS FLOODED...ONE STREET DESTROYED AND THE BASEMENT
OF HALIFAX COMMUNITY HOSPITAL TAKING ON WATER. NO
INJURIES OR DEATHS REPORTED. REPORT VIA WEBEOC.
&&
EVENT NUMBER RAH1200891
BLAESLocal storm report, Aug 25, 11:31 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1131 AM EDT SAT AUG 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 1 NNW ROANOKE RAPIDS 36.47N 77.66W
08/25/2012 M8.76 INCH HALIFAX NC COCORAHS
COCORAHS OBSERVER REPORTS 8.76 INCHES OF RAIN IN
ROANOKE RAPIDS.
&&
EVENT NUMBER RAH1200892
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:17 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Wake, Wilson | 3 hr |
| Aug 25, 6:26 AM EDT | Flash Flood Warning | RAH | Halifax, Nash | 3 hr |
| Aug 25, 7:04 AM EDT | Areal Flood Advisory | RAH | Warren | 116 min |
| Aug 25, 9:30 AM EDT | Flash Flood Warning | RAH | Halifax | 3 hr |
| Aug 25, 9:36 AM EDT | River Flood Warning | RAH | Halifax | 5 hr |
Nearby
Areal Flood Warnings in North Carolina, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.